# SDR CALA2023092902901

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 39,842 hours, 13,767 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Damaged
- Location: H Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER INSTALLED ON R/H HORIZONTAL STAB LOWER SKIN AT STAB STA 92.50 TO STAB STA 101.90 12 INCHES FWD OF THE REAR SPAR .THIS REPAIR DOUBLER WAS INSTALLED FOR THE REPAIR OF ACCESS HOLES CUT IN SKIN FOR REPAIR OF RIB STIFFENER #3 REPAIR REF. BA M N/R 001621987. A SIGNIFICANT FINDING REPORT IS REQUIRED TO BE ISSUED. SEE BAM N/R 001622522 FOR INSULATION OF REPAIR DOUBLER. REF SRM 55-10-01-2R-11 REPAIR 11. CREATED SFR # 1033800 SFR 1033800 HAD INSUFFICENT DAMAGE INFORMATION A ADDITIONAL/NEW SFR WAS CREATED TO ADD INFORMANTION THAT WAS MISSING NEW SRF#103 3816 REF ELB 5876742.
